# SDR VNAA2018011499911

- Difficulty date: January 14, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 32,099 hours, 32,148 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 601R109333
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE INDICATION NOTED IN FASTENER HOLE O/B OF MLG CUT OUT ON LT SIDE FIRST HOLE AFT OF STEEL STRAP. ON AFT SIDE OF HOLE .300 INCH UP FROM LOWER SURFACE OF PLANK EXTENDING UP .100 INCH. REPAIRED THE TRUINNION IAW REO 601R-57-21-2704 REV.
